Citation: Dave. "Terrible After-Effects: An Experience with Ecstasy (exp8141)". Erowid.org. Jul 16, 2001. erowid.org/exp/8141
||(pill / tablet)
I have had a lot of problems since my last E experience. I am a 20 yo male who has tried E 3 times over the course of the past year prior to the one I took 2 weeks ago. It was taken at a friends house, in a very relaxed environment. Since that E, I have experienced depression, lack of thought clarity, terrible sleeping problems, lack of appetite, lack of motivation and drive, lack of emotions, and a general feeling of unwellness. I was unable to work for a week and a half after the E due to loss of confidence and the other symptoms.
I saw my doctor after 5 days of these symptoms, told him everything, and have been put on Lovan, an anti-depressant similar to prozac. I have been on that drug for over a week now, but am still suffering from the symptoms described above. Despite much searching of the internet, I have been unable to find a similar instance to what I have experienced. I will never go near the drug again, that is for sure.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.